Couldn't find what you looking for?

TRY OUR SEARCH!

Can you help please? I am struggling with my weight gain and have read that Prozac (I'm on 40mcg per day) taken over a long period may contribute to this. I also have an underactive Thyroid and take levothyroxine (100mcg per day). I have been on a healthy low fat/low carb but not drastic diet and exercise regime for almost a month and have lost nothing. i am very frustrated and am considering seeing my GP with a view to coming off the Prozac. Also i have not had a period for 9 weeks now ~ i am celebate and 44 with 2 teenage children. i can't go on like this ~ my weight gain is really getting me down and i have a history of heart disease so need to keep my 5'2" frame lighter than 13 and a half stone. PLEASE PLEASE reply if there are any words of wisdom or if anyone has had a similar experience with these drugs.

Loading...

I have every sympathy with you. My problems are exactly the same, thyroxine, prozac, weight gain. I just cant lose it, and I too am getting so depressed. I too feel like coming off the prozac, but is there an alternative that is effective without this side effect of weight gain. I'd love to find out. I'm on 50mcg per day of levo and 20-40 mg prozac, and my weight is increasing daily. I'm so fat and ugly now..I don't recognise myself anymore. :-(
Reply

Loading...

I know how you feel. Ihave an underactive thyroid and take 100mg of thyroxin and 20 mg of prozac. I eat healthy and work out 3 to 4 times a week and stilli dont lose weight> Its so depressing and the doctors dont give any answers. In fact they never believe me. Im to scared to come of the prozac so what do i do?
Reply

Loading...